# SDR CALA2023082502628

- Difficulty date: August 23, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 127,613 hours, 19,837 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Actuator
- Part number: 781754
- Condition: Failed
- Location: Oxygen Latch
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASKS 45D E F FELL IN FLIGHT. STOWED LOOSLY FAULT CONFIRMED THE OXIYGEN MASKS COMPARTIMENT AT POSITION 45DEF OXYGEN MASK COMPARTMENT LATCH DOES NOT RESET. NEED PSU OPENING INVOLUNTARY. APPLIED MEL 3521C REPLACEMENT. PART NO SPA GIG. NOC  DESK: 767  NAME: S.W   DATE: 23-AUG-23- APPROVED OXYGEN MASK COMPARTMENT LATCH DOES NOT RESET. NEED PSU REPLACEMENT. PART NO SPA GIG. REPLACED SOLENOID FOR O2. DOOR. 45D E F. REF WDM 35-21-14 FOUND ROW 45 DEF OXYGEN DOOR OPEN LATCH ACTUATOR FOUND TO BE BAD 35-21-00-705-054 , AND AMM 35-21-15-002-230-001 AND AMM AND WOULD INADVERTANTLY ACTUATE. REMOVED AND REPLACED DOOR LATCH 35-21-15-402-237-001 FOR DOOR LATCH ACTUATOR REMOVE AND REPLACE. ACTUATOR WITH NEW SERVICEABLE ACTUATOR. OPERATIONAL TEST OF DDP REVERSED AND MEL REMOVED. PARTS USED:  76-3521-3-0013,QTY PASSENGER O2 SYSTEM TEST AND O2 DOORS TEST GOOD. REF AMM :1
